she is on 500 twice daily but now i,m afraid the pm dose wont work and she,ll have a seizure
Are you concerned because you are afraid the Keppra left the body?
I don't think this will be an issue. If she had vomited then it would have been an issue but I don't think the pill would have moved through her GI system that fast.
The body absorbs Keppra very fast. In fact, there is no time resources state "Rapid".
I don't think you have anything to worry about.
Brian PharmD Candidate
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 8 answers
Posted 8 Feb 2011 • 2 answers
Posted 6 Mar 2012 • 2 answers
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
Posted 12 Feb 2013 • 3 answers
Posted 9 Oct 2015 • 1 answer